Fixed point theorems in finite discrete spaces
Takveer Singhtakveer.singh.orp@chitkara.edu.inCentre of Research Impact and Outcome (CRIO)Chitkara UniversityRajpura, Punjab, 140417, IndiaView full profile → , *Samaksh GoyalCorresponding authorsamaksha.law@quantumeducation.inQuantum University Research CenterQuantum UniversityRoorkee, Uttarakhand, 247667, IndiaView full profile → , Pramod Reddypramodreddy.pr@proton.meCentre for Multidisciplinary ResearchAnurag UniversityHyderabad, Telangana, 500088, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Apr 2026
- Published Online:
- 27 Oct 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2820
- Pages:
- 3071–3082
Abstract
The continuity and compactness properties do not directly characterize finite adjacency structures, making the problems of fixed point analysis in finite discrete spaces challenging. This paper puts forward an implementable framework for fixed point existence and convergence. An adjacency-preserving mapping, a discrete contraction condition, a distance matrix and an iterative verification method are proposed to develop a finite discrete fixed point verification (FDFPV) method. Experiments were performed on randomly generated admissible mappings on graph based discrete spaces with vertices 25, 50, 100, 250 and 500 vertices. All but 5.4% of the mappings had a fixed point found by FDFPV, and 93.2% of them converged after 10 iterations, with an average of 6.4 iterations. Computational assessments are 28.7% less than exhaustive verification. The novelty is an algorithmically testable fixed-point criterion, based on an amalgamation of metric and adjacency properties. The suggested framework provides a verifiable algorithm that is easily reproducible, and it is shown that it can be applied to the fields of digital topology and discrete dynamical systems.
Keywords
Subject Classifications
References
[1] J. Náprstek and C. Fischer, “Trajectories of a ball moving inside a spherical cavity using first integrals of the governing nonlinear system,” Nonlinear Dynamics, vol. 106, pp. 1591–1625 (2021), doi: 10.1007/s11071-021-06709-4.
[2] K. Zhang, L. Zhang, and L. Xie, Discrete-Time and Discrete-Space Dynamical Systems. Cham, Switzerland: Springer International Publishing (2020).
[3] S. Fiori, “Discrete-time dynamical systems on structured state spaces: State-transition laws in finite-dimensional Lie algebras,” Symmetry, vol. 17, no. 3, Art. no. 463 (2025), doi: 10.3390/sym17030463.
[4] V. Ayala, A. J. Santana, S. N. Stelmastchuk, and M. A. Verdi, “Solutions of linear control systems on Lie groups,” Open Mathematics, vol. 22, no. 1, Art. no. 20240098 (2024), doi: 10.1515/math-2024-0098.
[5] E. Sebastian and R. C. Poonia, “Entropy diagnostics for cryptographic key material from random circuit sampling,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 29, no. 2-B, pp. 1023–1032 (2026), doi: 10.47974/JDMSC-2641.
[6] N. Guo, H. Zhang, X. Li, X. Cui, Y. Liu, J. Pan, Y. Song, and Q. Zhang, “Enhancing continuum robotics accuracy using a particle swarm optimization algorithm and closed-loop wire transmission model for minimally invasive thyroid surgery,” Applied Sciences, vol. 15, no. 4, Art. no. 2170 (2025), doi: 10.3390/app15042170.
[7] H. L. Tidke and L. B. Agrawal, “A unified modified triple integral transform and its applications,” Journal of Dynamical Systems and Geometric Theories, vol. 24, no. 1, pp. 87–102 (2026), doi: 10.47974/JDSGT-2025-11004.
8] S. Holzinger, M. Arnold, and J. Gerstmayr, “Evaluation and implementation of Lie group integration methods for rigid multibody systems,” Multibody System Dynamics, vol. 62, pp. 273–306 (2024), doi: 10.1007/s11044-024-09970-8.
[9] S. Fiori, “Lie-group modeling and simulation of a spherical robot, actuated by a yoke–pendulum system, rolling over a flat surface without slipping,” Robotics and Autonomous Systems, vol. 175, Art. no. 104660 (2024), doi: 10.1016/j.robot.2024.104660.
[10] S.-M. Lee and H. Son, “Multi-sensor integration and fusion for control of Multi-DOF spherical motion platform,” Mechatronics, vol. 77, Art. no. 102593 (2021), doi: 10.1016/j.mechatronics.2021.102593.
[11] J. Náprstek and C. Fischer, “Stable and unstable solutions in auto-parametric resonance zone of a non-holonomic system,” Nonlinear Dynamics, vol. 99, pp. 299–312 (2020), doi: 10.1007/s11071-019-04948-0.
[12] Z. Boxonov, “Global dynamics of a discrete mosquito model with Allee effect,” Journal of Interdisciplinary Mathematics, vol. 29, no. 7, pp. 2133–2157 (2026), doi: 10.47974/JIM-2273.




